# SDR DLM88090702

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995301629
- Condition: Damaged
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE AT STATION 1437 JUST OUTBOARD OF L2L AND L2R HAD MISSING FASTENERS.  OPEN HOLES WERE INSPECTED, BACKDRILLED THROUGH THE DORSAL ATTACH ANGLE AND FASTENERS.  INSTALLED PER ERA 473480-14 REV ORG.  REPAIR IS TIME LIMITED AND TRACKED ON ACTL LINE NUMBER 2053.
